# SDR GLBA20030701

- Difficulty date: August 23, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 18,055 hours, 22,116 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 57024929412
- Part serial: 3637
- Condition: Failed
- Location: Cockpit
- Part time: 6,919 hours, 7,675 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FO'S ALTIMETER SMOKED INSIDE OF GLASS AND CB POPPED.  REMOVED AND REPLACED FO'S ALTIMETER PN 570-24929-412.
